# SDR AWXA200300257

- Difficulty date: February 24, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 41,185 hours, 18,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 242
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-02 CHECK THE RT OVER WING EMERGENCY EXIT LIGHT AND RT OVER WING EXTERIOR EXIT LIGHT WERE FLICKERING ON AND OFF. MAINTENANCE REMOVED AND REPLACED THE RT EMERGENCY EXIT LIGHT BATTERY PACK IAW T/C R1C33301, OPERATIONAL CHECK WAS GOOD.
